Open Access System for Information Sharing

Login Library

 

Article
Cited 5 time in webofscience Cited 5 time in scopus
Metadata Downloads

Variable regularization for normalized subband adaptive filter

Title
Variable regularization for normalized subband adaptive filter
Authors
Jeong, JJKoo, KKoo, GKim, SW
POSTECH Authors
Kim, SW
Date Issued
Nov-2014
Publisher
ELSEVIER SCIENCE BV
Keywords
Adaptive filters; Variable regularization; Normalized subband adaptive filter (NSAF); Mean-square deviation (MSD); ALGORITHM; MATRIX
URI
http://oasis.postech.ac.kr/handle/2014.oak/14023
DOI
10.1016/J.SIGPRO.2014.04.036
ISSN
0165-1684
Article Type
Article
Citation
SIGNAL PROCESSING, vol. 104, page. 432 - 436, 2014-11
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 KIM, SANG WOO
Dept of Electrical Enginrg
Read more

Views & Downloads

Browse